# SDR FDEA201110064342

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,999 hours, 37,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH TRYING TO SECURE 1L DOOR CLOSED DOOR WOULD NOT SHUT ALL THE WAY, RAMP AGENT NOTICED PROBLEM  WITH HINGE.  RELEASED FOR SERVICE IAW CDL: 52-11-01.
